Certain inverse problems for parabolic equations
Matematičeskie zametki, Tome 30 (1981) no. 2, pp. 203-210
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_30_2_a6,
author = {M. V. Klibanov},
title = {Certain inverse problems for parabolic equations},
journal = {Matemati\v{c}eskie zametki},
pages = {203--210},
year = {1981},
volume = {30},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_30_2_a6/}
}
M. V. Klibanov. Certain inverse problems for parabolic equations. Matematičeskie zametki, Tome 30 (1981) no. 2, pp. 203-210. http://geodesic.mathdoc.fr/item/MZM_1981_30_2_a6/